MathSciNet Relay Station
MathSciNet bibliographic data
MR1839872 49J15 (93D10)
Banks, S. P.; Dinesh, K. Approximate optimal control and stability of nonlinear finite- and infinite-dimensional systems. Optimization theory and its application (Perth, 1998). Ann. Oper. Res. 98 (2000), 19–44 (2001).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement